Health Mart Adult Low Dose Chewable Aspirin 81 mg Tablets – Aspirin
Adult Low Dose Chewable Aspirin 81 mg Tablets for the temporary relief of minor aches and pains. Talk to your doctor or another healthcare provider before using this product for your heart. Aspirin is a nonsteroidal anti-inflammatory drug (NSAID) pain reliever used for the temporary relief of minor aches and pains. Aspirin Regimen – Talk to your doctor or another healthcare provider before using this product for your heart. Aspirin 81 mg Tablets, Chewable Orange Flavor is gluten-free.
- Aspirin regimen.
- Drink a full glass of water with each dose.
- Adults and children 12 years and over: take 4 to 8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor.
- Children under 12 years: consult a doctor.
- Store Aspirin Pain Reliever Tablets at 20-25 degrees C (68-77 degrees F).
Each Tablet Contains: Aspirin 81 mg (NSAID [Nonsteroidal Anti-Inflammatory Drug])
Corn Starch; Dextrose Excipient; FD&C Yellow No. 6 Aluminum Lake; Flavors; Saccharin Sodium.
Reye’s syndrome: Children and teenagers who have or are recovering from chickenpox or flu-like symptoms should not use this product. When using Aspirin Pain Reliever Tablets, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness.
Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; asthma (wheezing); shock. Stomach bleeding warning: Aspirin Pain Reliever Tablets contains an NSAID, which may cause severe stomach bleeding.
The chance is higher if you: Are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed.
Do not use: If you have ever had an allergic reaction to any other pain reliever/fever reducer; for at least 7 days after tonsillectomy or oral surgery unless directed by a doctor.
Ask The Doctor:
Doctor before use if: Stomach bleeding warning applies to you; you have a history of stomach problems, such as heartburn; you have high blood pressure, heart disease, liver cirrhosis, or kidney disease; or you are taking a diuretic; you have asthma.
Ask a doctor or pharmacist before use if you are taking a prescription drug for: Gout, diabetes, arthritis. Stop use and ask a doctor if: an allergic reaction occurs. Seek medical help right away; you experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better; pain gets worse or lasts more than 10 days; fever gets worse or lasts more than 3 days; redness or swelling is present; new symptoms occur; ringing in the ears or loss of hearing occurs. These could be signs of a serious condition.
If pregnant or breast-feeding, ask a health professional before use: It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep Aspirin Pain Reliever Tablets out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). DO NOT USE IF PRINTED SEAL UNDER CAP IS BROKEN OR MISSING.
RN: 000122S00495H02, MCK: 3918216, UPC: 05256913277